# SDR YYFA200900007

- Difficulty date: September 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 38,430 hours, 27,293 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN CAPTAIN'S WINDOW.
